Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 223, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2021, 2:44 PM CDT for Culberson County, Loving County, Reeves County, Texas; Eddy County, Lea County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2021, 2:44 PM CDT (19:44 UTC)
- Expired
- May 31, 2021, 3:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Eddy County, NM, Lea County, NM, Culberson County, TX, Loving County, TX, Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 142 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 12:16 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.1
The text
As transmitted.
699
WUUS54 KMAF 311944
SVRMAF
NMC015-025-TXC109-301-389-312045-
/O.NEW.KMAF.SV.W.0223.210531T1944Z-210531T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
244 PM CDT Mon May 31 2021
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Southeastern Eddy County in southeastern New Mexico...
Southwestern Lea County in southeastern New Mexico...
Northwestern Reeves County in southwestern Texas...
Northeastern Culberson County in southwestern Texas...
Northern Loving County in western Texas...
* Until 345 PM CDT/245 PM MDT/.
* At 244 PM CDT/144 PM MDT/, severe thunderstorms were located along
a line extending from 16 miles northeast of Red Bluff Reservoir to
12 miles west of Orla, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 1944Z 264DEG 18KT 3206 10368 3181 10412
HAIL...1.00IN
WIND...60MPH
$$
883 follow-up statements
375
WWUS54 KMAF 311953
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
253 PM CDT Mon May 31 2021
NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
253 PM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...
At 253 PM CDT/153 PM MDT/, severe thunderstorms were located along a
line extending from 18 miles northeast of Red Bluff Reservoir to 11
miles west of Orla, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 1953Z 264DEG 18KT 3206 10366 3181 10410
HAIL...1.50IN
WIND...60MPH
$$
88716
WWUS54 KMAF 312003
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
303 PM CDT Mon May 31 2021
NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
303 PM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...
At 303 PM CDT/203 PM MDT/, severe thunderstorms were located along a
line extending from 20 miles northeast of Red Bluff Reservoir to 8
miles west of Orla, moving east at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 2003Z 264DEG 18KT 3206 10362 3181 10406
HAIL...2.50IN
WIND...60MPH
$$
88711
WWUS54 KMAF 312014
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
314 PM CDT Mon May 31 2021
NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
314 PM CDT Mon May 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...
At 313 PM CDT/213 PM MDT/, severe thunderstorms were located along a
line extending from 22 miles west of Jal to near Orla, moving east at
20 mph.
These are very dangerous storms.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 2013Z 264DEG 18KT 3206 10357 3181 10401
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
88What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:44 PM CDT, 0 minutes earlier.
Area forecast discussion, May 31, 2:44 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
244 PM CDT Mon May 31 2021
.DISCUSSION...
The potential for severe weather will continue through this
afternoon due to very abundant low level moisture. The greatest
threat will be in the western portion of the severe thunderstorm
watch the next several hours due clearing skies creating higher
surface temperatures. Skies will likely clear in the eastern
portions of the watch later allowing the potential for severe
weather to shift east. Large hail will be the primary threat. In
addition, PWAT values well above normal indicate a saturated
airmass that will continue the possibility of flash flooding
through tonight. Models are not consistent with QPF amounts and
locations so have broadened the flash flood watch and extended it
in time until tomorrow morning giving the midnight shift a chance
to reevaluate further.
The upper level trough supporting the convection will slowly move
east tomorrow allowing PoPs to diminish the remainder of the week.
However the trough will deposit a cutoff low over Mexico that will
linger for several days continuing some chance for scattered
showers. Temperatures will remain below normal through the period.
Hennig
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 60 77 60 81 / 70 20 30 30
Carlsbad 61 79 61 84 / 40 30 30 50
Dryden 66 81 65 83 / 50 40 50 40
Fort Stockton 61 78 62 83 / 50 40 40 50
Guadalupe Pass 57 76 59 80 / 20 30 30 50
Hobbs 57 77 58 81 / 40 30 40 40
Marfa 54 79 53 82 / 30 50 40 60
Midland Intl Airport 60 78 61 81 / 60 20 30 30
Odessa 60 79 62 82 / 50 20 30 30
Wink 61 81 62 86 / 40 30 30 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...Flash Flood Watch through Tuesday morning for Andrews-Borden-
Crane-Dawson-Ector-Gaines-Glasscock-Howard-Martin-Midland-
Mitchell-Reagan-Scurry-Upton.
&&
88/10Hazardous weather outlook, May 31, 2:02 PM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 202 PM CDT Mon May 31 2021 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-011915- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 202 PM CDT Mon May 31 2021 /102 PM MDT Mon May 31 2021/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible once again today into tonight. Large hail, damaging winds, and heavy rain resulting in flash flooding are the main concerns. An isolated tornado will also be possible. A Severe Thunderstorm Watch is in effect. A Flash Flood Watch is in effect for much of the Permian Basin until Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms remain possible Tuesday and Wednesday, with storm chances persisting through the end of the week. The strongest storms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is anticipated beginning this afternoon. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Local storm report, May 31, 11:20 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1120 AM CDT MON MAY 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM HAIL 6 NE ODESSA 31.92N 102.30W
05/31/2021 E1.00 INCH Ector TX NWS EMPLOYEE
REPORTED TO BE COVERING THE GROUND.
&&
SAMANTHA.ZUBERSpecial weather statement, May 31, 12:36 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1236 PM CDT Mon May 31 2021
TXZ051-052-062-063-311815-
Midland TX-Martin TX-Glasscock TX-Howard TX-
1236 PM CDT Mon May 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASSCOCK...NORTHEASTERN
MIDLAND...SOUTHERN HOWARD AND SOUTHEASTERN MARTIN COUNTIES UNTIL 115
PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lomax, or 13 miles northwest of Garden City, moving northeast at 20
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Big Spring, Greenwood, Stanton, Forsan, Sand Springs, Lomax, Big
Spring Country Club, Courtney, Big Spring McMahon-Wrinkle Airpark,
Stanton Municipal Aiport, Elbow and Spraberry.
This includes Interstate 20 between mile markers 146 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
western Texas.
LAT...LON 3209 10126 3195 10127 3182 10186 3215 10201
3236 10138 3209 10120
TIME...MOT...LOC 1736Z 235DEG 19KT 3203 10161
88Special weather statement, May 31, 12:41 PM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 1141 AM MDT Mon May 31 2021 NMZ028-033-034-311815- Southern Lea County NM-Eddy County Plains NM-Central Lea County NM- 1141 AM MDT Mon May 31 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY AND SOUTHWESTERN LEA COUNTIES UNTIL 1215 PM MDT... At 1141 AM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Loving, or 14 miles east of Carlsbad, moving northeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Halfway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for southeastern New Mexico. LAT...LON 3216 10393 3251 10416 3280 10382 3246 10343 TIME...MOT...LOC 1741Z 219DEG 19KT 3245 10399 88
Special weather statement, May 31, 2:06 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
206 PM CDT Mon May 31 2021
NMZ028-034-TXZ059-273-274-311930-
Southern Lea County NM-Eddy County Plains NM-Loving TX-
Eastern Culberson County TX-Reeves County Plains TX-
206 PM CDT Mon May 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN
LOVING COUNTIES UNTIL 230 PM CDT/130 PM MDT/...
At 206 PM CDT/106 PM MDT/, Doppler radar was tracking a strong
thunderstorm 22 miles southeast of McKittrick Canyon, or 23 miles
east of Pine Springs, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Red Bluff Reservoir, Orla and Red Bluff.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT/600 PM
MDT/ for southeastern New Mexico...and western and southwestern
Texas.
LAT...LON 3168 10460 3193 10455 3235 10373 3204 10359
3166 10412
TIME...MOT...LOC 1906Z 286DEG 19KT 3184 10441
88Special weather statement, May 31, 2:24 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
224 PM CDT Mon May 31 2021
TXZ075-312015-
Pecos TX-
224 PM CDT Mon May 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
315 PM CDT...
At 224 PM CDT, Doppler radar was tracking a strong thunderstorm 23
miles southeast of Saragosa, or 31 miles west of Fort Stockton,
moving east at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Fort Stockton, Fort Stockton-Pecos County Airport and Firestone Test
Track.
This includes Interstate 10 between mile markers 244 and 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.
LAT...LON 3098 10286 3071 10281 3066 10344 3068 10346
3084 10349
TIME...MOT...LOC 1924Z 260DEG 31KT 3077 10340
70Special weather statement, May 31, 2:28 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
228 PM CDT Mon May 31 2021
NMZ028-034-TXZ059-273-274-312000-
Southern Lea County NM-Eddy County Plains NM-Loving TX-
Eastern Culberson County TX-Reeves County Plains TX-
228 PM CDT Mon May 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN
LOVING COUNTIES UNTIL 300 PM CDT/200 PM MDT/...
At 228 PM CDT/128 PM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles west of Orla, or 32 miles west of Mentone,
moving east at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Red Bluff Reservoir, Orla and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT/600 PM
MDT/ for southeastern New Mexico...and western and southwestern
Texas.
LAT...LON 3169 10440 3189 10443 3236 10366 3207 10350
3162 10384
TIME...MOT...LOC 1928Z 284DEG 33KT 3177 10415
88The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:40 PM CDT | Special Weather Statement | MAF | Scurry | 35 min |
| May 30, 8:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 30, 9:16 PM CDT | Special Weather Statement | MAF | Cochran | 44 min |
| May 30, 9:50 PM CDT | Special Weather Statement | MAF | Borden | 40 min |
| May 30, 10:03 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 42 min |
| May 30, 10:30 PM CDT | Tornado Warning | MAF | Borden | 15 min |
| May 30, 11:13 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 2 hr |
| May 31, 12:08 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 112 min |
| May 31, 12:46 AM CDT | Flash Flood Warning | MAF | Borden, Dawson | 3 hr |
| May 31, 1:31 AM CDT | Special Weather Statement | MAF | Borden | 44 min |
| May 31, 2:08 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Scurry | 3 hr |
| May 31, 2:11 AM CDT | Special Weather Statement | MAF | Borden, Scurry | 64 min |
| May 31, 2:24 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 31, 4:09 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 51 min |
| May 31, 5:01 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 59 min |
| May 31, 5:28 AM CDT | Special Weather Statement | MAF | Mitchell | 47 min |
| May 31, 5:52 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 38 min |
| May 31, 6:30 AM CDT | Special Weather Statement | MAF | Loving | 45 min |
| May 31, 7:06 AM CDT | Special Weather Statement | MAF | Loving, Winkler | 39 min |
| May 31, 7:46 AM CDT | Special Weather Statement | MAF | Andrews, Ector, Winkler | 44 min |
| May 31, 8:33 AM CDT | Special Weather Statement | MAF | Ector | 42 min |
| May 31, 8:37 AM CDT | Special Weather Statement | MAF | Terrell | 68 min |
| May 31, 8:39 AM CDT | Special Weather Statement | MAF | Loving | 51 min |
| May 31, 9:30 AM CDT | Special Weather Statement | MAF | Winkler | 45 min |
| May 31, 9:54 AM CDT | Flash Flood Warning | MAF | Culberson | 2 hr |
| May 31, 10:20 AM CDT | Special Weather Statement | MAF | Ector | 40 min |
| May 31, 10:23 AM CDT | River Flood Warning | MAF | Scurry | 4 hr |
| May 31, 10:27 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 4 hr |
| May 31, 10:31 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 59 min |
| May 31, 10:51 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 31, 11:26 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Glasscock, Martin, Midland | 64 min |
| May 31, 11:51 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| May 31, 12:27 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Martin, Mitchell, Scurry | 3 hr |
| May 31, 12:36 PM CDT | Special Weather Statement | MAF | Howard | 39 min |
| May 31, 12:57 PM CDT | Flash Flood Warning | MAF | Howard | 2 hr |
| May 31, 2:06 PM CDT | Special Weather Statement | MAF | Loving | 24 min |
| May 31, 2:24 PM CDT | Special Weather Statement | MAF | Pecos | 51 min |
| May 31, 2:28 PM CDT | Special Weather Statement | MAF | Loving | 32 min |
| May 31, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 31, 3:17 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 58 min |
| May 31, 3:18 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 31, 3:21 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| May 31, 3:24 PM CDT | Tornado Warning | MAF | Pecos | 36 min |
| May 31, 3:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 31, 3:58 PM CDT | Tornado Warning | MAF | Pecos | 32 min |
| May 31, 4:03 PM CDT | Special Weather Statement | MAF | Glasscock | 27 min |
| May 31, 4:12 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 63 min |
| May 31, 4:19 PM CDT | Special Weather Statement | MAF | Pecos | 26 min |
| May 31, 4:30 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 45 min |
| May 31, 4:36 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 39 min |
| May 31, 4:54 PM CDT | Special Weather Statement | MAF | 51 min | |
| May 31, 5:12 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 63 min |
| May 31, 5:12 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 63 min |
| May 31, 5:15 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 45 min |
| May 31, 5:23 PM CDT | Tornado Warning | MAF | Brewster, Pecos, Terrell | 52 min |
| May 31, 5:42 PM CDT | Special Weather Statement | MAF | 48 min | |
| May 31, 5:49 PM CDT | Special Weather Statement | MAF | Crane | 26 min |
| May 31, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 62 min |
| May 31, 5:59 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos, Reeves | 61 min |
| May 31, 6:04 PM CDT | Special Weather Statement | MAF | Crane | 41 min |
| May 31, 6:10 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| May 31, 6:11 PM CDT | Tornado Warning | MAF | Brewster, Terrell | 49 min |
| May 31, 6:40 PM CDT | River Flood Warning | MAF | Scurry | 20 hr |
| May 31, 6:49 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 56 min |
| May 31, 6:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 55 min |
| May 31, 6:57 PM CDT | Tornado Warning | MAF | Terrell | 33 min |
| May 30, 7:34 PM CDT | Special Weather Statement | MAF | Lea | 41 min |
| May 30, 7:42 PM CDT | Areal Flood Advisory | MAF | Lea | 3 hr |
| May 30, 8:16 PM CDT | Special Weather Statement | MAF | Eddy | 44 min |
| May 30, 8:25 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 65 min |
| May 30, 9:09 PM CDT | Special Weather Statement | MAF | Eddy | 51 min |
| May 31, 6:42 AM CDT | Areal Flood Advisory | MAF | Lea | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | MAF | Eddy | 37 min |
| May 31, 12:41 PM CDT | Special Weather Statement | MAF | Eddy | 34 min |
| May 31, 1:15 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 60 min |
| May 31, 5:50 PM CDT | Special Weather Statement | MAF | Eddy | 40 min |
| May 31, 6:05 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.